# SDR SIMA20180302003

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 19,222 hours, 13,457 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS FAIL CAUTION ON APPROACH.  INTERROGATED MDC,  FOUND SLAT ACTUATOR SYSTEM,  MECHANICAL BINDING MESSAGE B1-007772.  PERFORMED ETN-CR-27-084.  FOUND THE RTWING NR 2 AND 3 ACTUATORS TRIPPED. PERFORMED OPS TEST OF SLAT SYSTEM IAW AMM 27-50-00. OPS CHECK FAILED.
